# SDR CA060214005

- Difficulty date: February 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 23,752 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: C180559A1
- Part serial: 154
- Condition: Burned
- Location: Cabin Air
- Part time: 1,598 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT, WITH NO PASSENGERS ON BOARD, THE CREW NOTICED AN ELECTRICAL BURNING SMELL IN THE AIRCRAFT AND SMOKE IN THE CABIN. THE AIRCRAFT WAS DIVERTED TO THE NEAREST SUITABLE AIRPORT AND LANDED. UPON INVESTIGATION MAINTENANCE PERSONNEL DISCOVERED THAT THE SMELL AND SMOKE WAS COMING FROM THE CABIN BLOWER. THE CABIN BLOWER WAS DISABLED AND DEFERRED AND A GROUND RUN WAS COMPLETED WITH NO FURTHER SMOKE OR BURNING SMELL NOTED. THE AIRCRAFT WAS THEN RETURNED TO SERVICE. ONCE THE AIRCRAFT RETURNED TO A MAINTENANCE BASE THE BLOWER WAS REMOVED AND SENT OUT FOR REPAIR AND A COMPONENT STRIP REPORT. (TC NR 20060214005)
